Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 109, Number 3
HTML articles powered by AMS MathViewer

Weak eigenvectors and the functional calculus
R. T. Harris PDF
Trans. Amer. Math. Soc. 109 (1963), 367-384
Extending a disk to a sphere
Joseph M. Martin PDF
Trans. Amer. Math. Soc. 109 (1963), 385-399
Transformations preserving the Grassmannian
William C. Nemitz PDF
Trans. Amer. Math. Soc. 109 (1963), 400-410
Derivations on an arbitrary vector bundle
C. J. Henrich PDF
Trans. Amer. Math. Soc. 109 (1963), 411-419
On obstructions in sphere bundles and immersion of manifolds
J. Levine PDF
Trans. Amer. Math. Soc. 109 (1963), 420-429
On Amitsur’s complex and restricted Lie algebras
Astrid J. Berkson PDF
Trans. Amer. Math. Soc. 109 (1963), 430-443
Tchebycheff approximation in several variables
John R. Rice PDF
Trans. Amer. Math. Soc. 109 (1963), 444-466
Substitution minimal sets
W. H. Gottschalk PDF
Trans. Amer. Math. Soc. 109 (1963), 467-491
An application of valuation theory to rings of continuous real and complex-valued functions
Norman L. Alling PDF
Trans. Amer. Math. Soc. 109 (1963), 492-508
Higher order operations
E. Spanier PDF
Trans. Amer. Math. Soc. 109 (1963), 509-539
A theorem in homological algebra and stable homotopy of projective spaces
Arunas Liulevicius PDF
Trans. Amer. Math. Soc. 109 (1963), 540-552